# SDR YENA2024101401347

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 51,425 hours, 18,043 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2234, SJU-MCO. 'DIRTY SOCK SMELL AT 2000 IN COCKPIT  FWD AND AFT GALLEY APU OFF ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
